# SDR IPXA2020032753608

- Difficulty date: March 1, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,268 hours, 13,629 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEB STA. XOS.= 494.0 TO 500.0.REPAIRED CRACKED R/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS.= 494.0 TO 500.0 IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
